New Haven health officials said the city is currently experiencing a spike in suspected overdose incidents.
In the past 24 hours, there have been 11 overdoses with one death, officials said.
The spike in overdose incidents is considered a Level III spike, according to health officials.
The following are signs of an overdose: unresponsive; pale, blue/grey skin, lips or fingertips; pinpoint pupils; slow or no breathing; snoring or gurgling sounds.
Anyone who would like to get connected to treatment can call 800-563-4086. People who would like access to Narcan, fentanyl testing strips or other harm reduction supplies can contact the below organizations:
- Community Health Care Van: 203-826-0743
- Sex Workers Alliance Network: 203-935-5701
What to Do if You Witness an Overdose
- Call 911
- Give Narcan – if you have it
- Provide rescue breaths (one breath into the mouth every five seconds)
- Do not leave the person alone